Vesties’ Village

Notifications
Clear all

imbalance


Curt
 Curt
(@curt)
New Member
Joined: 1 year ago
Posts: 2
Topic starter  

Hi, I'm Curt, a 78 year-old male who developed vestibular difficulties after undergoing chemotherapy for lymphoma. My problem exactly mimics tipsiness or drunkenness-- a chronic imbalance 24/7. I feel normal sitting down, but not otherwise.

I've gone through various exercises via a large local clinic but I think these are only "coping" mechanisms, nothing to actually increase control or improve the problem. I'd like to hear of any exercises that might have helped others.


Quote
Geoff (Jeff)
(@geoffcaplan)
New Member
Joined: 1 year ago
Posts: 2
 

Hi. I'm Geoff (Jeff). I never had vertigo or balance issues anytime i my life, then about three weeks after getting the second Moderna vaccination, I developed severe vertigo. Is this just a coincidence? It gradually went away. I had a complete Vestibular Workup (VNG) and it showed nothing. I asked the ENT today where this might have come from and they had no idea. Thoughts? Comments? Thank you.


Barb liked
ReplyQuote
Sandy
(@sandybrunner)
Active Member
Joined: 2 years ago
Posts: 6
 

Hi Geoff!  What a terrible side effect - I am so sorry! I've been seeing this reported in a lot of the vestibular support groups, so you are not alone.  I have vestibular migraine, and my first vertigo attack happened after a virus, but went away within a few months.  I wonder if this is a similar phenomenon for you, maybe the immune system changes triggered something in your brain to cause vertigo.  I really hope it gets better soon!


ReplyQuote
Gordon L
(@gordonalipsky)
Active Member
Joined: 1 year ago
Posts: 5
 

Previously posted I experienced what I term  a "vestibular attack"  two weeks after 2nd Moderna vaccination. Not simply peculiar feelings in head or "dizziness" with sensation of swelling in ears and tubes, but extreme imbalance resulting in inability to walk independently.  Very debilitating first 7 to 10 days after "attack" leading to ER visit,  but balance has improved off and on so walking independently most of the time now. For example, able to walk through grocery store today without needing cart for balance so not to fall. People receiving these vaccines should be cautioned not simply about "dizziness" but about potential IMBALANCE AND DANGER OF FALLING which can result in serious potentially permanent injuries.


ReplyQuote
Brenda
(@bree)
Active Member
Joined: 1 year ago
Posts: 23
 

@geoffcaplan hi Geoff. I have the same diagnosis. You’re the second person I’ve read to have symptoms after the C-19 vaccination. This is not good. I hope your symptoms have subsided. 


ReplyQuote
Brenda
(@bree)
Active Member
Joined: 1 year ago
Posts: 23
 

Hi Curt. I have imbalance issues also. They get bad at least a couple of times a year. What has helped me most is a “vestibular therapist” or a physical therapist with vestibular therapy training. I hope this helps!


ReplyQuote
JenX
 JenX
(@jbkmail)
New Member
Joined: 1 year ago
Posts: 3
 

@geoffcaplan, I just got the label PPPD (Persistent Postural Perceptual Dizziness) and my trigger was the Pfizer vaccine. I was told that dizziness is a common side effect of both Moderna and Pfizer, but that it generally resolves on its own over time. I was not so lucky, but it's speculated that my job that requires 100% screen time is aggravating it and preventing it from remitting on its own. Hope this info helps!


ReplyQuote
WhirlyJig
(@alferdhitchcock)
New Member
Joined: 11 months ago
Posts: 3
 

@gordonalipsky I agree. You sound like me. Same experience.


ReplyQuote
Freedom
(@danielle)
Active Member
Joined: 3 months ago
Posts: 5
 

Hi

I want to share my story. I'm 48, a keen road cyclist, no relevant history of illness, healthy and active. However, had 3rd dose Moderna 4 weeks ago. The next day came down ith breathlessness, acute vertigo, and nausea. Three days later I ended up in intensive care, with complete heart block bradycardia. The tests could find no cause and no damage. Pacemaker after 10 days on drip of Isoprel. 3 weeks on I still have disabling disequilibrium, feel like the ground is moving, my limbs feel heavy, my head either hurts or feels heavy and like I'm falling backwards. I'm lance is particularly affecting my vaccinated side (left). Brain scan tomorrow. I just want to know that I'll recover from this. 


ReplyQuote
Barb
 Barb
(@barb-larue7gmail-com)
Very Active Member
Joined: 4 months ago
Posts: 124
 

@geoffcaplan I'm so sorry you're suffering. I have had vertigo since last summer. Never had an issue previously. I had VT but no success. 

 

I'm hoping we all recover soon. 


ReplyQuote
Elias
(@elias)
Active Member
Joined: 2 months ago
Posts: 7
 

@danielle hello. I hope you are doing well...

How do you define bradycardia? How many bpms? Any other heart related symptoms?

 

I am asking because I have 50 bpm heart rate at rest and I think it was not always the case for me.

 


ReplyQuote
Freedom
(@danielle)
Active Member
Joined: 3 months ago
Posts: 5
 

@elias Mine was 30bpm, which is classed as bradycardia. If you're fit and healthy, 50bpm is great. My pacemaker minimum is now set at 50bpm. Hope that helps. 


Elias liked
ReplyQuote
Elias
(@elias)
Active Member
Joined: 2 months ago
Posts: 7
 

@danielle thanks for the reply!

Just wondering if all those supplements I get may have to do with the beats slowing down...

 

Hope the best for you. 


ReplyQuote
Riya_mom_dizziness
(@riya)
Active Member
Joined: 1 month ago
Posts: 11
 

@barb-larue7gmail-com 

Hey Barb, 

I am new here, how are you now, is the vertigo gone for you.

My mom 68, is having exactly the same issues like you mentioned.

She started having dizziness and high BP after getting booster shot covishield in Jan30th 2022 , she is in India. She went to Cardiologist,neuologist all tests came negative.

She takes BP and dizziness medicines  in the morning and night but nothing seems to work, now her BP is like 139/80 but still have lot of dizziness.

We are so worried about her condition. She was a very active person and now after the covid booster her life has changed.

Can you please share the medication name you took for dizziness?

 

Any information will be helpful.

Thanks,

Riya


ReplyQuote